MathSciNet Relay Station
MathSciNet bibliographic data
MR773057 (86j:57008) 57N20 (57N35 58B05)
Vo Thanh Liem On infinite deficiency in ${\bf R}\sp \infty$-manifolds. Trans. Amer. Math. Soc. 288 (1985), no. 1, 205–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement